# SDR SWAA2023092698371

- Difficulty date: September 8, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241FF IS DISBONDED ON FWD INBOARD EDGE DOT 050-002<[01] CLEANED FLOORBOARD IAW SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 5 A (1);[02] C/W STEP 1 OF EA 23-153-02750-WIP1. NO EXPOSED WIRING. STEP 1 COMPLETE;[03] BONDTEST IAW B737 NDT PART 4; 51-00-05. TOOL#40082; DUE 10OCT23. UT IAW B737 NDT PART 4; 51-00-03. NO DEFECTS NOTED. TOOL#40084; DUE 01AUG24. REF STEP 2 OF EA 23-153-02750-WIP1;[04] FOUND MULTIPLE AREAS OF DAMAGE TO UPPER SURFACE AND IS REPAIRABLE IAW SRM 53-00-50-2R-1 AND EA 23-153-02750-WIP1 STEP 3  PREPPED AREAS FOR REPAIR AND APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-1 PARAGRAPH 3A -3J. POTTING COMPOUND EPOCAST1619 (A201242).  VERIFIED BOND MATERIALS AS FIBERGLASS BMS9-3 (A184337); RESIN EPOCAST50A1 (A197641) IAW SRM 53-00-50-2R-1 TABLE 201  NEED OK TO BOND;[05] VERIFIED STEPS 1 THRU 4 C/W AND OK TO BOND GRANTED;[06] BONDED REPAIR IAW SRM 53-00-50-2R-1 PARAGRAPH 3K-M AND EA 23-153-02750-WIP1 STEP 3. STEP 3 COMPLETE.;[07] REFER TO FAULT TTG8Q00NB8FV WHERE EA 23-153-02750 WAS ADDED AS A SUBTASK.;[08] VERIFIED STEPS 6-7. AUDIT C/W.
